It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Immune Disorders Message Board


Immune Disorders Board Index


Hello, new poster. Found this thread while doing a google search for post-IVIG infusion arthritis.

I've been getting IVIG infusions for about a decade now (diagnosed with hypoimmune gobulin anemia at 16). The past couple of years, due to a change in health care co-payments, I've been stretching them out the best I can to keep up. When I used to have them monthly, I have now actually just gone back last week to have my first IVIG in almost a year.

My current doctor has said he thinks the best course for me is an infusion every 3-4 months, as my levels seem to stay pretty consistent for that amount of time.

I know I've had side effects with brands and rates of infusion in the past. This past time last week I had Gammuguard, which I know I'm pretty tolerant of, and the infusion itself went off without any kind of hitch. Pre-medicated with benedryl and tylenol and it took about 6 hours.

However, since then, I've had low level nausea and pretty severe arthritis, specifically in the lower back and rib area. I'm going to my family doctor today to see what he could do about that, but would the general consensus be that this might be a reaction to the delay in between my last IVIG and this one?
Hmmmmm honestly, I don't know enough about it yet. But I had the same symptoms AFTER the infusion, the pain was really bad this time back, hips & nausea. But it went away after 3 days :-) Please post back and update us as to what your doctor thinks? Good Luck





All times are GMT -7. The time now is 08:36 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!